# SDR YENA2020012320046

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 69,508 hours, 24,973 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  CORROSION TRAILIG EDGE UPPER SKIN RIB 17 LH WING. ACCOMPLISHED REPAIR OF CORROSSION ON LH WING RIB 17 IAW  EA 57-5094-19 REV 0  RDAS 70562381/121/2020. THIS REPAIR IS CLASSIFIED AS MAJOR.
